# SDR AALA981154

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1997-2005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE BELLY SKIN HAS CORROSION 2 PLACES ON SIDES OF LONGERON 44L STATION 2000 TO 2005.  REPAIRED AREA PER ESO 7349, DATED 05/28/98 AND SRM 51-21-01 VOL 2.  (M)
